Volume 21, Issue 4
Global Existence and Extinction for a Degenerate Nonlinear Diffusion Problem with Nonlinear Gradient Term and Absorption

Xin Si

J. Part. Diff. Eq., 21 (2008), pp. 377-383.

Published online: 2008-11

Preview Purchase PDF 58 3470
Export citation
  • Abstract
Existence and extinction in finite time of global weak solutions for the problem (P) are proved.
  • Keywords

Degenerate nonlinear diffusion equation gradient term global existence extinction

  • AMS Subject Headings

35K65 35K55.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-21-377, author = {}, title = {Global Existence and Extinction for a Degenerate Nonlinear Diffusion Problem with Nonlinear Gradient Term and Absorption}, journal = {Journal of Partial Differential Equations}, year = {2008}, volume = {21}, number = {4}, pages = {377--383}, abstract = { Existence and extinction in finite time of global weak solutions for the problem (P) are proved.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5288.html} }
TY - JOUR T1 - Global Existence and Extinction for a Degenerate Nonlinear Diffusion Problem with Nonlinear Gradient Term and Absorption JO - Journal of Partial Differential Equations VL - 4 SP - 377 EP - 383 PY - 2008 DA - 2008/11 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5288.html KW - Degenerate nonlinear diffusion equation KW - gradient term KW - global existence KW - extinction AB - Existence and extinction in finite time of global weak solutions for the problem (P) are proved.
Xin Si . (2019). Global Existence and Extinction for a Degenerate Nonlinear Diffusion Problem with Nonlinear Gradient Term and Absorption. Journal of Partial Differential Equations. 21 (4). 377-383. doi:
Copy to clipboard
The citation has been copied to your clipboard